RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 151, Number 6, Pages 1250–1252 (Mi dan28447)  

This article is cited in 9 scientific papers (total in 11 papers)

MATHEMATICS

Ergodic properties of geodesic flows on closed Riemannian manifolds of negative curvature

D. V. Anosov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (495 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 28.02.1963

Citation: D. V. Anosov, “Ergodic properties of geodesic flows on closed Riemannian manifolds of negative curvature”, Dokl. Akad. Nauk SSSR, 151:6 (1963), 1250–1252

Citation in format AMSBIB
\Bibitem{Ano63}
\by D.~V.~Anosov
\paper Ergodic properties of geodesic flows on closed Riemannian manifolds of negative curvature
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 151
\issue 6
\pages 1250--1252
\mathnet{http://mi.mathnet.ru/dan28447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0163258}
\zmath{https://zbmath.org/?q=an:0135.40402}


Linking options:
  • http://mi.mathnet.ru/eng/dan28447
  • http://mi.mathnet.ru/eng/dan/v151/i6/p1250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
    2. Ya. G. Sinai, “Dynamical systems with elastic reflections. Ergodic properties of dispersing billiards”, Russian Math. Surveys, 25:2 (1970), 137–189  mathnet  crossref  mathscinet  zmath
    3. V. P. Vstovskii, “Projection formalism in the theory of irreversible processes”, Theoret. and Math. Phys., 21:3 (1974), 1214–1222  mathnet  crossref  mathscinet
    4. Ya. B. Pesin, “Geodesic flows with hyperbolic behaviour of the trajectories and objects connected with them”, Russian Math. Surveys, 36:4 (1981), 1–59  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. R. V. Plykin, “On the geometry of hyperbolic attractors of smooth cascades”, Russian Math. Surveys, 39:6 (1984), 85–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    8. A. Yu. Loskutov, “Dynamical chaos: systems of classical mechanics”, Phys. Usp., 50:9 (2007), 939–964  mathnet  crossref  crossref  adsnasa  isi  elib
    9. A. Yu. Loskutov, “Fascination of chaos”, Phys. Usp., 53:12 (2010), 1257–1280  mathnet  crossref  crossref  isi  elib
    10. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Russian Math. Surveys, 70:2 (2015), 369–381  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    11. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, “On the structure of the ambient manifold for Morse–Smale systems without heteroclinic intersections”, Proc. Steklov Inst. Math., 297 (2017), 179–187  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:129
    Full text:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020